Sur l'approximation des hypersurfaces
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 25 (1971) no. 1, pp. 47-58.
@article{ASNSP_1971_3_25_1_47_0,
     author = {Hirschowitz, Andr\`e},
     title = {Sur l'approximation des hypersurfaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {47--58},
     publisher = {Scuola normale superiore},
     volume = {3e s{\'e}rie, 25},
     number = {1},
     year = {1971},
     zbl = {0208.35105},
     mrnumber = {301229},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1971_3_25_1_47_0/}
}
TY  - JOUR
AU  - Hirschowitz, Andrè
TI  - Sur l'approximation des hypersurfaces
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1971
DA  - 1971///
SP  - 47
EP  - 58
VL  - 3e s{\'e}rie, 25
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1971_3_25_1_47_0/
UR  - https://zbmath.org/?q=an%3A0208.35105
UR  - https://www.ams.org/mathscinet-getitem?mr=301229
LA  - fr
ID  - ASNSP_1971_3_25_1_47_0
ER  - 
%0 Journal Article
%A Hirschowitz, Andrè
%T Sur l'approximation des hypersurfaces
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1971
%P 47-58
%V 3e s{\'e}rie, 25
%N 1
%I Scuola normale superiore
%G fr
%F ASNSP_1971_3_25_1_47_0
Hirschowitz, Andrè. Sur l'approximation des hypersurfaces. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 25 (1971) no. 1, pp. 47-58. http://www.numdam.org/item/ASNSP_1971_3_25_1_47_0/

[0] Bourbaki, N.: Topologie générale 4e éd. Chap. I-II. Paris Hermann 1965. | MR

[1] Gunning, R.C., et H. Rossi: Analytic functions of several complex variables. New Jorsey: Prentice-Hall 1965. | MR | Zbl

[2] Hodge, W.V.D., et D. Pedoe: Methods of Algebraic Geometry. Cambridge, at the University Press.

[3] Hörmander, L.: An introduction to Complex Analysis in Several Variables. Princeton N. J., D. Van Nostrancl 1966. | MR | Zbl

[4] Oka, K.: Domaines d'holomorphie et domaines rationnellement convexes. Japanese Journal of Mathematics 17 (1941), 517-521. | MR | Zbl

[5] Stein, K.: Topologische Bedingungen für die Existenz analytischer Funktionen komplexer Veränderlichen zu vorgegebenen Nullstellenflächen. Math. Ann. 117, 727-757 (1940-1941). | JFM | MR | Zbl

[6] Stolzenberg, G.: Volumes, Limits and Extensions of Analytic Varieties. Lecture Notes in Mathematics N° 19 Springer-Verlag, Berlin - New York 1966. | MR | Zbl

[7] Douady, A.: Espaces analytiques sous-algébriques. Séminaire Bourbaki Juin 1968. | Numdam | Zbl